MAUDE Adverse Event Report: BAYLIS MEDICALE CIE INC VERSACROSS CONNECT ACCESS SOLUTION FOR FARADRIVE; CATHETER, SEPTOSTOMY

BAYLIS MEDICALE CIE INC VERSACROSS CONNECT ACCESS SOLUTION FOR FARADRIVE; CATHETER, SEPTOSTOMY
Model Number VXAK0047
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Stroke/CVA (1770); Visual Disturbances (2140); Thrombosis/Thrombus (4440)
Date of Event 06/18/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.Detailed product information was not provided to bsc.Good faith efforts to obtain the information are in progress.Because the product is unknown, we are unable to provide the unique identifier (udi) and other specific product information at this time.A supplemental report will be filed if the information is received.Good faith effort attempts to try and retrieve additional details regarding the reported event are in progress, but further information was unable to be obtained yet.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that patient experienced stroke.During a farapulse atrial fibrillation procedure, a versacross connect for faradrive was selected for use.Access was performed for insertion of an intracardiac echocardiography (ice) catheter and a faradrive sheath.First the physician decided to ablate the cti line with farapulse, and then the physician used the grid mapping catheter on the cti line.Next, the physician attempted to map the cti line with the grid catheter.It was at this time that this afs clinical noticed there was thrombus on the grid mapping catheter on ice.The physician aspirated the sheath and re-sheathed the grid and removed it from the body.The grid was then pulled out, and the sheath was flushed following aspiration with a 20cc syringe.Then, the versacross faradrive connect was introduced, and transeptal puncture was successfully performed.The physician performed the ablations on each vein without incident.The exact number of applications with the farapulse are in the report.The physician believes that there may have been an embolic event following transeptal from the clot that was present after cti line application and mapping with the grid.The physician understood that cti ablation with the farawave is off label use.There were no surgical interventions took place.The device is not expected to be returned for analysis (disposed).

Brand Name
VERSACROSS CONNECT ACCESS SOLUTION FOR FARADRIVE
Common Device Name
CATHETER, SEPTOSTOMY
Manufacturer (Section D)
BAYLIS MEDICALE CIE INC
5959 trans-canada highway
montreal H4T 1 A1
CA  H4T 1A1
Manufacturer (Section G)
BAYLIS MEDICAL COMPANY INC.
5825 explorer drive
mississauga, on L4W 5 P6
CA   L4W 5P6
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key22471909
Report Number2124215-2025-46082
Device Sequence Number12726055
Product Code DXF
UDI-Device Identifier00685447019077
UDI-Public(01)00685447019077
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K150709
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVXAK0047
Device Catalogue NumberVXAK0047
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2025
Initial Report FDA Received Date07/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age2 MO
Patient SexFemale
Patient RaceWhite